- 57-year-old Jacqueline Goldsworthy was bleeding from the vagina after getting the Kovid vaccine
- He was taken for medical examination by the NHS, but they found nothing bad
- Experts say post-menopausal women with vaginal bleeding should see a doctor
- Have Covid Jobs Affected Your Periods? Email [email protected]
Jacqueline Goldsworthy, 57, said that she was bleeding from the vagina after getting the Kovid vaccine.
A mother claims she had vaginal bleeding after receiving her first dose of AstraZeneca’s COVID vaccine.
Jacqueline Goldsworthy of Barnet, North London, was taken through a test for signs of cancer or any other disease.
But the results have ruled out anything untoward in the post-menopausal 57-year-old, who hasn’t had a period in two decades.
Ms Goldsworthy, a social worker who received her first jab in December, believes the vaccine was causing her to bleed. However, NHS doctors insisted there was ‘no way out’ for this.
She told MailOnline that the bleeding was much heavier than the bleeding she had during her period and lasted about a week.
It got better before her second dose in March, and then it didn’t.
Official data shows there have been 366 reports of postmenopausal bleeding – or postmenopausal vaginal bleeding – in women who have had a COVID jab made by AstraZeneca, Pfizer or Moderna.
But the data collected by the UK’s medical watchdog doesn’t mean Jabs was to blame.
Doctors say it’s entirely possible that the effects were just coincidence and would have happened without the vaccine.
A list of events is maintained to monitor the potential risks of approved jobs. Each recipient is asked to report any side effects to allow health chiefs to see trends.
It helped medical regulators address the rare risk of blood clots with AstraZeneca’s vaccine, and heart inflammation triggered by Pfizer and Moderna jabs.
Experts say that post-menopausal women who experience vaginal bleeding should consult their doctor.
There have been 366 reports of postmenopausal bleeding – or postmenopausal bleeding – after receiving AstraZeneca, Pfizer or Moderna Vaccines. The graph above shows how the vaccine is rolling out across the UK
Postmenopausal bleeding is usually not serious, but it can be a sign of cancer, the NHS says. This does not mean that vaccines trigger cancer.
Around 35,000 women in the UK have also reported heavy periods or earlier or later periods after being vaccinated.
But health officials have yet to acknowledge any link between jabs and an irregular cycle, despite calls from leading experts to investigate the issue further.
What can cause bleeding after menopause?
There can be many causes of postmenopausal bleeding.
The most common reasons are:
- Swelling and thinning of the vaginal lining (atrophic vaginitis) or womb lining (endometrial atrophy) – due to low estrogen levels
- Cervical or womb polyps – growths that are usually non-cancerous
- a thickened womb lining (endometrial hyperplasia) – this can be caused by hormone replacement therapy (HRT), high levels of estrogen or being overweight, and can lead to womb cancer
Less commonly, postmenopausal bleeding is caused by cancer, such as ovarian and womb cancer.
There is currently no research to suggest that vaccines can trigger bleeding after menopause.
Treatment options depend on the cause of the bleeding.
For bleeding caused by cervical polyps, these may need to be removed by a specialist to prevent this from occurring.
Source: NHS England
Yesterday doctors lined up to dismiss fears that the jab could hamper fertility, saying the interrupted periods are ‘transient’ in nature.
Discussing her symptoms, Ms Goldsworthy told MailOnline: ‘I am 57 years old, on the HRT patch and haven’t bled in 20 years.
‘But I had postmenopausal bleeding when I got vaccinated.’
The mother-in-law said the NHS immediately took her for screening if the symptoms were suggestive of cervical cancer.
But nothing unpleasant turned out to be in the test.
She had been on HRT for seven years, but had not experienced any vaginal bleeding prior to the jab. HRT can trigger vaginal bleeding in rare cases.
Ms Goldsworthy said her bleeding subsided before her second dose in March.
After this jab she was left with the usual side effects of headache, tremors and pain, but she experienced no more periods.
He told MailOnline, ‘Not much is known about this at all. When I looked online I couldn’t find much information about it.
‘I can’t blame the NHS – how fast they did everything for me in terms of cervical cancer.
‘But when I said it was because of the vaccine, they said “No, not at all!”.
A woman in her late 60s — who asked not to be named — contacted MailOnline to say she started bleeding after receiving the AstraZeneca vaccine.
About a week after taking the jab, she woke up in the middle of the night to find her sheets covered in blood.
Panicked, he runs to his brother in a flood of tears, convinced he has stomach cancer. But the tests showed no symptoms of this condition.
The NHS says there are other causes of bleeding, such as inflammation in the lining of the vagina or a growth on the vagina that is not cancerous.
The woman said the jab left her with abdominal pain and swollen nipples as if she were pregnant, although after two months this has now subsided.
Dr Joe Mountfield, Vice President of the Royal College of Obstetricians and Gynecologists, said: ‘We would encourage anyone who experiences heavy bleeding that is unusual for them, especially after menopause, to speak to a healthcare professional. .’
She added: ‘It is important to get vaccinated as the best protection against the coronavirus.’
Nearly 35,000 women have now come forward to say that their periods were interrupted after getting the Kovid vaccine.